# SDR C2XA11TY135

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 24,391 hours, 18,370 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS FERRIED FROM ABE TO TYS AFTER A TUG STRUCK THE RT WING SUSTAINING DAMAGE TO THE AFT OUTBOARD SECTION.  THE AILERON, SHROUDS, TIP FAIRING AS WELL AS SEVERAL UNDERLYING STRUCTURAL ELEMENTS WERE ALSO DAMAGED.  MAINTENANCE REMOVED THE AILERONS, SHROUDS, TIP FAIRINGS, RIB 25 AND OUTBOARD LOWER ACCESS PANEL.  CONTINUED WITH CUTTING AND REMOVING THE DAMAGED SECTIONS OF THE LOWER WING IAW IKARUS TECHNICAL INSTRUCTIONS TI 145-11-170 AND SRM CHAPTER 51.  INSPECTION PERFORMED A NDI OF THE CUT AREAS IAW  NDI MANUAL AND NO DISCREPANCIES FOUND.  FAB ALL THE REPAIR PARTS IAW IKARUS TECHNICAL INSTRUCTIONS TI-145-11-170 AND SRM CHAPTER 51.  APPLIED ALODINED AND EPOXY PRIMER TO THE REPAIRED PARTS.  ALL 602'S WERE WRITTEN FOR FOM AND OTHER DISCREPANCIES.  THIS A/C WILL BE REPO/TEST FLIGHT TO EWR FOR FINAL EVALUATION.
